# SDR IPXA10M62286

- Difficulty date: August 29, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Engine: Pwa PW4460
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 60289115
- Part serial: 0092
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF DMI D433287 AND WAN NR 1656828 - L1 ENTRY DOOR EVAC SLIDE BOTTLE PRESS VIEWING WINDOW NOT USABLE.  TRIED TO ADJUST DOOR SLIDE IAW AMM 25-61-15-4. NO HELP. SLIDE NEEDS TO BE REPLACED. INSTALLED SERVICEABLE ESCAPE SLIDE PER MD11 AMM 25-61-15-4. THIS CLEARS DEFERRAL D 433287.
